# SDR 249TR0031

- Difficulty date: July 5, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 42,286 hours, 31,890 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Autothrottle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLE SHUTS OFF ON TAKEOFF.  ADJUSTED THROTTLE POSITION TRANSMITTERS PER MM 22-31-81.
